Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 106, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 3, 2016, 6:08 PM MDT for Harding County, Quay County, New Mexico. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 6:08 PM MDT (00:08 UTC)
- Expired
- Jul 3, 2016, 7:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 106 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
293
WUUS55 KABQ 040008
SVRABQ
NMC021-037-040100-
/O.NEW.KABQ.SV.W.0106.160704T0008Z-160704T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 700 PM MDT
* AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
MOSQUERO...MOVING SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN QUAY AND SOUTHEASTERN HARDING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3529 10325 3570 10391 3572 10392 3590 10379
3557 10304 3556 10304
TIME...MOT...LOC 0007Z 303DEG 42KT 3574 10378
HAIL...1.00IN
WIND...60MPH
$$
541 follow-up statement
576
WWUS55 KABQ 040035
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT SUN JUL 3 2016
NMC021-037-040100-
/O.CON.KABQ.SV.W.0106.000000T0000Z-160704T0100Z/
QUAY-HARDING-
635 PM MDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN QUAY AND SOUTHEASTERN HARDING COUNTIES...
AT 635 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
UTE LAKE STATE PARK...OR 23 MILES WEST OF NARA VISA...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN QUAY AND SOUTHEASTERN HARDING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3529 10325 3570 10391 3572 10392 3590 10379
3557 10304 3556 10304
TIME...MOT...LOC 0035Z 315DEG 36KT 3555 10350
HAIL...1.00IN
WIND...60MPH
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:00 PM MDT, 8 minutes earlier.
Area forecast discussion, Jul 3, 6:00 PM MDT, 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 600 PM MDT SUN JUL 3 2016 .AVIATION... 00Z TAF CYCLE Drier air aloft from the west confining thunderstorms to the northeast quarter of the state. Storms expected to gradually dissipate several hours after sunset. A few strong to severe storms are possible across Harding and northern Quay counties through 03z. Expect ISOLD IFR cigs and vsbys with strong/severe storms. A slight uptick in thunderstorm activity is expected across central NM Monday afternoon and evening as a weak upper level wave moves through. 33 && .PREV DISCUSSION...300 PM MDT SUN JUL 3 2016... .SYNOPSIS... Drier westerly winds will lead to spottier thunderstorms and a warming trend through midweek. High temperatures may approach record values for portions of the eastern plains especially Tuesday and Wednesday. Mid to late week, forecast models depict an upper level low pressure system crossing the northern Rockies while drawing modest subtropical moisture northward into New Mexico. This should produce an uptick in thunderstorm coverage while causing high temperatures to trend downward a little. && .DISCUSSION... Drying has continued today with occasionally gusty northwest winds and dew points mixing out even more vigorously this afternoon. Portions of the north central and northeast will be the most likely places to see any wetting rainfall through this evening. Both RAP and HRRR remain focused on this part of NM this evening, and both suggest what appears to be an outflow boundary sagging through the east central plains and south of Interstate 40 before midnight and into the se plains thereafter. Increased pops a tad in the northeast and trimmed a little in the southwest for tonight with short term models painting most of the southwestern convection they develop south of Catron county. There is still potential for isolated strong storms in the northeast into this evening per the SPC outlook. Another weak trough passing over NM Monday may spark a few more storms over the forecast area, with isolated storms focused from the central mt chain eastward Monday night. A rather dry forecast following the Fourth remains likely. While Monday will be warmer, some of the temperature guidance hints at a near record high for KROW Monday. Potential for near record high temperatures expands over larger portions of the eastern plains Tuesday and Wednesday. A modest amount of moisture may find it's way northward Wednesday night into Thursday night or Friday for an uptick in convective activity as an upper low pressure system passes over the northern Rockies, shifting the upper winds over NM enough to draw moisture northward. Not what would be categorized as the monsoon, however. But enough to result in a mix of wet and dry with gusty winds kind of storms for the south and east. Highs may cool down a bit as well. For next weekend, an even more unseasonably strong upper low tracks into the Pac NW and northern Rockies, bringing even drier air to the west and central and possibly setting up a dryline in the far eastern plains. && .FIRE WEATHER... After an early start to the 2016 North American Monsoon...an unusually warm/dry period is setting up and may persist through the next 10 days for central and western portions of the state. Hot... dry and unstable will be the theme. The drying is already being observed...with humidity recovery this morning down compared to the previous morning and 24hr surface dewpoint change values currently averaging -5 across the forecast area. This trend will continue tonight with humidity recovery forecast to be fair/good central and west...and good/excellent north and east. More drying Monday as the upper high shifts east over southern New Mexico and minimum humidity reaches below critical threshold across much of the lower elevations. A weak shortwave trough...currently over southern California and moving into the Great .AVIATION... 18Z TAF CYCLE VFR conditions prevail and will persist through the TAF period with a couple of potential exceptions. Showers or storms may move in the vicinity of KLVS and KTCC later this afternoon...with brief MVFR conditions possible in/near showers/storms. However... probabilities too low to include in TAFs. Otherwise...gusty northwest winds forecast this afternoon. 11 Basin...will move across the southern Rockies and northern New Mexico late Monday. This trough will combine with instability from daytime heating and what paltry moisture is left over to produce a round of storms that will have a very small wetting footprint and may result in some lightning starts. Tuesday and Wednesday are looking very hot...dry and unstable as we remain stuck with the westerlies...lee side troughing and afternoon breeziness. Near record highs are forecast Monday through Wednesday at a number of eastern plains locales. Moisture may get pulled north around the upper high circulation Thu/Fri as a trough/low progresses east across the northern Rockies...resulting in improved chances for wetting rain though likely limited to southern New Mexico. Any significant moisture trend reversals late in the forecast cycle would be across eastern New Mexico as Gulf Moisture advects north as an anomalously deep upper low moves inland from the Pacific NW. Areas west of the central mountain chain may be dry through the next 10 days if the 12z GFS and ECMWF work out. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 50
Hazardous weather outlook, Jul 3, 5:36 AM MDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MDT SUN JUL 3 2016 NMZ501>540-041200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 536 AM MDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Special weather statement, Jul 3, 2:42 PM MDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT SUN JUL 3 2016 NMZ513-515-528-032115- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 242 PM MDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL 315 PM MDT... AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CIMARRON CANYON STATE PARK...OR 24 MILES EAST OF TAOS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CIMARRON...EAGLE NEST...CIMARRON CANYON STATE PARK...PHILMONT SCOUT RANCH...UTE PARK AND RAYADO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3643 10526 3661 10523 3660 10476 3633 10480 TIME...MOT...LOC 2042Z 277DEG 25KT 3651 10516 54
Special weather statement, Jul 3, 4:17 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT SUN JUL 3 2016
NMZ530-531-534-032245-
UNION COUNTY-HARDING COUNTY-QUAY COUNTY-
417 PM MDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHEASTERN
QUAY AND EAST CENTRAL HARDING COUNTIES UNTIL 445 PM MDT...
AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF BUEYEROS...OR 22 MILES EAST OF MOSQUERO...MOVING
EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NARA VISA AND ROSEBUD.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3559 10309 3581 10368 3598 10361 3585 10304
3570 10304
TIME...MOT...LOC 2216Z 281DEG 20KT 3588 10357
54Special weather statement, Jul 3, 4:35 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 PM MDT SUN JUL 3 2016 NMZ528-531-032300- HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 435 PM MDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA AND NORTHWESTERN HARDING COUNTIES UNTIL 500 PM MDT... AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLS...OR 22 MILES SOUTHEAST OF SPRINGER...MOVING EAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROY...MILLS AND CHICOSA LAKE STATE PARK. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3604 10446 3622 10438 3612 10389 3586 10401 TIME...MOT...LOC 2235Z 291DEG 29KT 3612 10434 54
Special weather statement, Jul 3, 4:57 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 457 PM MDT SUN JUL 3 2016 NMZ534-032330- QUAY COUNTY- 457 PM MDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL 530 PM MDT... AT 457 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NARA VISA...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NARA VISA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3556 10325 3572 10314 3568 10304 3544 10304 TIME...MOT...LOC 2257Z 299DEG 19KT 3561 10312 54
Special weather statement, Jul 3, 5:12 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT SUN JUL 3 2016 NMZ531-040000- HARDING COUNTY- 512 PM MDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARDING COUNTY UNTIL 600 PM MDT... AT 511 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHICOSA LAKE STATE PARK...OR 15 MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROY. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3595 10421 3610 10409 3582 10344 3559 10362 TIME...MOT...LOC 2311Z 302DEG 34KT 3598 10406 54
Special weather statement, Jul 3, 6:00 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT SUN JUL 3 2016
NMZ530-040045-
UNION COUNTY-
600 PM MDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
645 PM MDT...
AT 559 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF KENTON...OR 31 MILES NORTH OF CLAYTON...MOVING EAST AT
35 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3682 10301 3679 10331 3698 10335 3700 10327
3700 10300
TIME...MOT...LOC 2359Z 257DEG 31KT 3691 10324
54The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:00 PM MDT | Special Weather Statement | ABQ | Union | 45 min |
| Jul 3, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 34 min |
| Jul 3, 6:33 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jul 3, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 49 min |
| Jul 3, 7:23 PM MDT | Special Weather Statement | ABQ | Harding | 52 min |
| Jul 4, 3:56 PM MDT | Heat Advisory | ABQ | 28 hr | |
| Jul 4, 3:56 PM MDT | Heat Advisory | ABQ | 51 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.